# SDR RAIA990821

- Difficulty date: August 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N435AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 889
- Engine: Garrtt TPE33112UA
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Line
- Part number: 1379287C405
- Condition: Failed
- Location: Left Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT 7395 - CGI - EGT FLUCTUATING, OIL PRESSURE GAUGE FLUCTUATING ON LEFT ENGINE.  SHUT ENGINE DOWN.  MAINTENANCE REPLACED BLEED LINE FROM ENGINE TO PRECOOLER.  (M)
